Tokyo Journal of Mathematics

Homogeneous Symplectic Manifolds and Dipolarizations in Lie Algebras

Soji KANEYUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 313-325.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129458

Digital Object Identifier
doi:10.3836/tjm/1270129458

Mathematical Reviews number (MathSciNet)
MR1197100

Zentralblatt MATH identifier
0781.53027

Citation

KANEYUKI, Soji. Homogeneous Symplectic Manifolds and Dipolarizations in Lie Algebras. Tokyo J. Math. 15 (1992), no. 2, 313--325. doi:10.3836/tjm/1270129458. https://projecteuclid.org/euclid.tjm/1270129458


Export citation